# SDR DALA2016020300836

- Difficulty date: January 30, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 40,870 hours, 21,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13, EMERGENCY EXIT LIGHT INOPERATIVE, REPAIRED WIRING.
